Advances in Applied Mathematical Biosciences (AAMB)


Volume 2, Number 1,  (2011)




A Predator–Prey Model with Discrete Time Delay Considering Different Growth Function of Prey

pp. 1-16

Author: M.A. Haque


Analytical and Numerical Study of a Mathematical Model of Neurotransmitter Transport in the Presence of Receptors and Transporters
pp. 17-26
Authors: Achala L.N. and Tessy Tom


An Optimal Control Problem on Temperature Distribution in Tissue by Induced Microwave
Authors:Piyanka Dhar, Rikhiya Dhar and Ranajit Dhar


Mathematical Model for Glucose-Insulin Regulatory System of Diabetes Mellitus
Authors:Sandhya and Deepak Kumar

Two Dimentional Flow in Renal Tubules with Linear Model
Authors:L.N. Achala and K.R. Shreenivas


A Dynamical Model of the Spread of HIV/AIDS and Statistical Forecast for HIV/AIDS Population in India
Authors:Anulekha Tapadar1, Koushik Ghosh and Kripasindhu Chaudhuri






© All rights are reserved with Research India Publications                             Home  Journals  Contact